Budeprion Appitite, Dry Mouth, Xl, Cancer, Poor Appetite
Posted over a year ago
I have cancer, and am on chemo, my doctor prescribed budeprion xl 300mg (not my oncologist) I am completely dehydrated and just horrible !! should I discontinue the budeprion. I have had fluid infusions each of the last to days. I have a dry mouth and no appetite
Vlrn - hmmm... Doesn't make much sense to me. If you've got no appetite and some depression going on (which would be totally beyond normal for someone with cancer), I'd go for mirtazapine/Remeron. It should increase your apetite and help you sleep. If you need more energy, modafinil/Provigil might be a good choice as it tends to focus more on wakefulness than other stimulants. Of course, whoever is prescribing your medications needs to take into account the chemotherapy you are on when making decisions, but bupropion seems like a poor choice for someone with a poor appetite.